# SDR DALA2023081106548

- Difficulty date: August 7, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 69,960 hours, 26,134 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4652569) ON SVC CK FOUND EMER EXIT SIGN L1264 INOP. R&R BATTERY PACK AT M1670 IAW B737 AMM 33-51, OPS CK GOOD.
